# SDR AALA20100320MIA03

- Difficulty date: March 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 34,317 hours, 4,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 41C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT SEAT 41C, OPS CHECKED NORMAL.
